MathSciNet Relay Station
MathSciNet bibliographic data
MR86436 (19,184h) 60.0X
Dobrushin, R. Central limit theorem for non-stationary Markov chains. I. (Russian) Teor. Veroyatnost. i Primenen. 1 (1956), 72–89.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement